Putative Physiopathological Explanation for the "Sock Sign" in Bone Scans

Carole de Vaugelade, Jean Baptiste Pinaquy, Philippe Fernandez, Laurence Bordenave, Elif Hindie, Paolo Zanotti-Fregonara

Research output: Contribution to journalArticle

Abstract

Four patients were referred to our department to undergo a bone scan for suspected reflex sympathetic dystrophy in the upper limbs. After TC-HMDP injection in the foot, they developed a "sock sign," defined by highly increased uptake in the injected lower limb. The sock sign has been previously described in only 1 case in the literature and attributed to intra-arterial injection. Our images suggest that the sock sign might instead be the consequence of tracer extravasation at the injection site.

Original languageEnglish (US)
Pages (from-to)e420-e421
JournalClinical Nuclear Medicine
Volume41
Issue number9
DOIs
StatePublished - Sep 1 2016

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Fingerprint Dive into the research topics of 'Putative Physiopathological Explanation for the "Sock Sign" in Bone Scans'. Together they form a unique fingerprint.

Cite this